# SDR SWAA2024083031015

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 70,001 hours, 41,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EMER EXIT LIGHTS INOP<[01] REMOVED AND REPLACED LH OVERWING EMER EXIT LIGHTS BATTERY PACK M1668 AT STA 603 IAW AMM 33-51-06. OPS CHECK OK
